# SDR R7MR34401

- Difficulty date: December 21, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Arm
- Condition: Separated
- Location: Starflex
- Part time: 925 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARFLEX ARM SEPARATION(RED BLADE).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
